Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 15, NWS Cheyenne, WY

May 26, 2010Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this tornado warning at May 26, 2010, 4:01 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2010, 4:01 PM MDT (22:01 UTC)
Expired
May 26, 2010, 4:45 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 149 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:05 PM MDTHAIL 114 Nnw Sidney, NEDIME SIZE TO QUARTER SUZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:49 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WFUS55 KCYS 262201
TORCYS
NEC033-123-262245-
/O.NEW.KCYS.TO.W.0015.100526T2201Z-100526T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 445 PM MDT

* AT 400 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
  NEAR BROWNSON...OR 9 MILES NORTHWEST OF SIDNEY. A TORNADO MAY
  DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS DANGEROUS STORM
  MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GURLEY...DALTON...MUD SPRINGS AND CAMP LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4155 10313 4148 10278 4115 10299 4121 10320
TIME...MOT...LOC 2201Z 196DEG 13KT 4124 10308

$$

HAHN
3 follow-up statements
626 
WWUS55 KCYS 262217
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT WED MAY 26 2010

NEC033-123-262245-
/O.CON.KCYS.TO.W.0015.000000T0000Z-100526T2245Z/
CHEYENNE NE-MORRILL NE-
417 PM MDT WED MAY 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MORRILL AND
NORTH CENTRAL CHEYENNE COUNTIES UNTIL 445 PM MDT...

AT 413 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.  A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED 5
MILES SOUTHWEST OF GURLEY...OR 11 MILES NORTHWEST OF SIDNEY...MOVING
NORTH AT 15 MPH.

IN ADDITION...BASEBALL SIZED HAIL WAS REPORTED WITH THIS STORM WEST 
OF SIDNEY.

LOCATIONS IMPACTED INCLUDE...
  GURLEY...DALTON...MUD SPRINGS AND CAMP LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4120 10298 4126 10315 4154 10309 4148 10278
TIME...MOT...LOC 2215Z 197DEG 11KT 4128 10306

$$

HAHN
624 
WWUS55 KCYS 262234
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT WED MAY 26 2010

NEC033-123-262245-
/O.CON.KCYS.TO.W.0015.000000T0000Z-100526T2245Z/
CHEYENNE NE-MORRILL NE-
434 PM MDT WED MAY 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MORRILL AND
NORTH CENTRAL CHEYENNE COUNTIES UNTIL 445 PM MDT...

AT 430 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.  A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED
NEAR GURLEY...OR 15 MILES NORTH OF SIDNEY...MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  DALTON...MUD SPRINGS AND CAMP LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4129 10300 4131 10310 4154 10309 4148 10278
TIME...MOT...LOC 2234Z 197DEG 14KT 4136 10304

$$

HAHN
723 
WWUS55 KCYS 262245
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT WED MAY 26 2010

NEC033-123-262255-
/O.EXP.KCYS.TO.W.0015.000000T0000Z-100526T2245Z/
CHEYENNE NE-MORRILL NE-
445 PM MDT WED MAY 26 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL MORRILL AND NORTH CENTRAL
CHEYENNE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 4129 10300 4131 10310 4154 10309 4148 10278
TIME...MOT...LOC 2245Z 197DEG 14KT 4140 10302

$$

HAHN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 26, 12:30 PM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 26, 12:30 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1230 PM MDT WED MAY 26 2010

.SHORT TERM...TONIGHT THROUGH FRIDAY
ATTEMPTING TO GET A JUMP ON TODAY WITH A GOOD THREAT OF SEVERE
WEATHER THIS AFTERNOON AND EVENING. UPSLOPE OVERNIGHT BROUGHT A
BIG INCREASE IN LOW LEVEL MOISTURE. DEW POINTS ARE IN 40S AND
SHOULD ONLY INCREASE DURING THE DAY. LOW CLOUDS STARTING TO BREAK
WITH SOME PEAKS OF SUNSHINE IN CHEYENNE. UPPER AIR ANALYSIS THIS
MORNING SHOWED SEVERAL SHORT WAVES MOVING THROUGH THE UPPER SWLY
FLOW...ESPECIALLY EVIDENT AT 700MB AND WILL HELP TRIGGER STORMS.
ALL SEVERE WEATHER PARAMETERS INDICATING THAT THE AREA SHOULD BE
UNDER THE GUN FROM EARLY THIS AFTERNOON THROUGH THE EVENING HOURS.
BULK SHEAR IN EXCESS OF 35-40 KNOTS FROM THE RUC (POSSIBLE
TORNADOES) AND CAPES APPROACHING 2000 J/KG. LARGE UPPER LOW OFF THE
PACIFIC NORTHWEST WILL CONTINUE TO PUMP OUT SHORTWAVES AND LOOKS
LIKE ANOTHER STRONG PACIFIC COLD FRONT TO COME INTO PLAY BY THE
SATURDAY TIME FRAME AND SPC HAS OUR CWA IN A SLIGHT RISK ON DAY
3.

&&

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
THE 12Z GFS AND EURO MODELS ARE IN OVERALL AGREEMENT OF DISPLACING
THE PLAINS UPPER RIDGE EASTWARD AS THE UPPER TROUGH OVER THE
INTERMOUNTAIN WEST/GREAT BASIN LIFTS NORTHEAST ACROSS THE NORTHERN
ROCKIES AND PLAINS THROUGH THIS WEEKEND. ISOLATED TO SCATTERED
SHWRS/TSTMS WILL DEVELOP OVER THE CWA FRIDAY NIGHT AS A SHORTWAVE
EJECTS NORTHEAST ACROSS SOUTHERN AND EASTERN WY. THERE IS THE
POTENTIAL FOR SOME STRONG STORMS WITH SMALL HAIL AND GUSTY
WINDS...ESPECIALLY BEFORE MIDNIGHT. SATURDAY STILL LOOKS LIKE THE
MOST ACTIVE DAY FOR CONVECTION AS A MORE POTENT SHORTWAVE MOVES
THROUGH WY AND THE NORTHERN HIGH PLAINS. A PACIFIC COLD FRONT WILL
PASS THROUGH THE CWA LATE SATURDAY AFTERNOON...WITH DEEP MOIST
CONVECTION DEVELOPING ALONG THE FRONT. PARAMETERS ARE LOOKING
FAVORABLE FOR A FEW SEVERE TSTMS WITH 1000-1500 J/KG CAPE AND
40-50 KT 0-6KM SHEAR ARE FORECAST...MAINLY OVER THE WESTERN NE
PANHANDLE. IN THE WAKE OF THE DEPARTING UPPER TROUGH SUNDAY...THE
FLOW ALOFT WILL BECOME ZONAL AND REMAIN SO THROUGH THE MIDDLE OF
NEXT WEEK. AFTER SLIGHTLY COOLER THAN NORMAL TEMPERATURES ON
SUNDAY...A MODERATING TREND WILL THEN DOMINATE WITH NEAR TO
SLIGHTLY ABOVE NORMAL TEMPERATURES BY MID-WEEK. AFTERNOON AND
EVENING ISOLATED SHWRS/TSTMS WILL BE POSSIBLE TUESDAY AND
WEDNESDAY OVER THE NE PANHANDLE AS A BOUNDARY STALLS ALONG THE
NORTHERN AND CENTRAL HIGH PLAINS.

&&

.AVIATION...UPSLOPE FLOW BROUGHT LOW CEILINGS AND VISIBILITIES TO
THE AREA OVERNIGHT. BY 18Z ALL AERODROMES SHOULD BE VFR.
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON EAST OF INTERSTATE 25
AND SOME OF THE STORMS MAY BE SEVERE.

&&

.FIRE WEATHER...NO HIGHLIGHTS. FOR THURSDAY AND FRIDAY...EXPECT
BREEZY SOUTHEAST WINDS EAST OF THE LARAMIE RANGE WITH MINIMUM
RELATIVE HUMIDITIES OF 30 TO 40 PERCENT. WINDY CONDITIONS WILL OCCUR
WEST OF THE RANGE WITH MINIMUM RELATIVE HUMIDITIES OF 15 TO PERCENT.
FIRE DANGER WILL BE LOW OVER THE NE PANHANDLE...AND LOW TO MODERATE
OVER SE/SCNTRL WY.

&&

.HYDROLOGY...U.S. BUREAU OF RECLAMATION INCREASED THEIR RELEASES AT
GREY REEF DAM TO 3400 CFS AND GLENDO RESERVOIR TO 3000 CFS...AND
REMAIN AT THESE LEVELS UNTIL FURTHER NOTICE. THESE RELEASES WILL
INCREASE FLOWS ON THE NORTH PLATTE RIVER...WITH SARATOGA APPROACHING
FLOOD STAGE OF 8.5 FT. ON THE ENCAMPMENT RIVER NEAR ENCAMPMENT...
FLOWS REMAIN ELEVATED DUE TO SNOW MELT. WARMER THAN NORMAL
TEMPERATURES THROUGH FRIDAY WILL INCREASE WATER RUNOFF FROM SNOW
MELT. MORE SIGNIFICANT RAINFALL MAY OCCUR ACROSS THE AREA ON
SATURDAY WHICH WILL ENHANCE THE RUNOFF.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...GRIFFITH
LONG TERM/FIRE WEATHER/HYDROLOGY...JAMSKI
Hazardous weather outlook, May 26, 2:16 PM MDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT WED MAY 26 2010

NEZ002-003-019>021-054-055-095-096-WYZ108-116>119-271445-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
216 PM MDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL FORM BY MID AFTERNOON NEAR THE LARAMIE RANGE AND THE
COLORADO BORDER AND THEN MOVE TO THE NORTH AT 25 MPH. SOME OF THE STORMS
WILL PRODUCE SEVERE WEATHER OVER AND TO THE EAST OF ALBANY COUNTY
AND THE LARAMIE RANGE THROUGH THE EVENING WITH LARGE HAIL...WIND
GUSTS TO 70 MPH...HEAVY RAINFALL AND EVEN A FEW TORNADOES. A TORNADO
WATCH IS IN EFFECT FOR THAT AREA UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS EXISTS MAINLY ON
FRIDAY AND SATURDAY...WITH A FEW SEVERE STORMS POSSIBLE ON THOSE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>107-109>115-271445-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-
216 PM MDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL FORM BY MID AFTERNOON NEAR THE LARAMIE RANGE AND
THE COLORADO BORDER AND THEN MOVE TO THE NORTH AT 25 MPH. SOME OF
THE STORMS WILL PRODUCE SEVERE WEATHER OVER ALBANYY COUNTY AND THE
LARAMIE RANGE THROUGH THE EVENING WITH LARGE HAIL...WIND GUSTS TO 70
MPH...HEAVY RAINFALL AND EVEN A FEW TORNADOES. A TORNADO WATCH IS IN
EFFECT FOR ALBANY COUNTY UNTIL 9 PM. OVER THE REST OF THE AREA...A
SCATTERED COVERAGE OF THUNDERSTORMS CAN BE EXPECTED WITH SMALL HAIL
AMD GUSTY WINDS ASSOCIATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING OF STREAMS AND RIVERS NEAR THE SNOWY AND SIERRA MADRE RANGES
WILL BE POSSIBLE FRIDAY AND SATURDAY DUE TO THE WARM TEMPERATURES
AND RAPID SNOWMELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, May 26, 2:11 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
211 PM MDT WED MAY 26 2010

WYZ101-103-262115-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
211 PM MDT WED MAY 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 315
PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF AYRES PARK...OR 18 MILES WEST OF
DOUGLAS...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AYRES PARK...
  DEER CREEK...
  GLENROCK...
  ROLLING HILLS ESTATES...
  SAND CREEK RESERVOIR...
  RED ROCK SPRING...
  BLUE HILL RESERVOIR...
  HARDY RANCH AIR STRIP...
  BETTY RESERVOIR...
  I-25 EXIT 165...
  I-25 EXIT 151...
  I-25 EXIT 156...
  I-25 EXIT 146...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 145 AND
172.

JG
Special weather statement, May 26, 2:49 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT WED MAY 26 2010

NEZ021-055-262145-
CHEYENNE NE-MORRILL NE-
249 PM MDT WED MAY 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL AND CENTRAL
CHEYENNE COUNTIES UNTIL 345 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEETZ...OR 13 MILES SOUTHWEST OF SIDNEY...
MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SIDNEY...
  LORENZO...
  MOUNT VERNON...
  SIDNEY AIRPORT...
  BROWNSON...
  GURLEY...
  DALTON...
  I-80 EXIT 55...
  I-80 EXIT 48...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 41 AND
62.

JG
Special weather statement, May 26, 3:38 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT WED MAY 26 2010

WYZ101-262215-
CONVERSE COUNTY LOWER ELEVATIONS WY-
338 PM MDT WED MAY 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 415 PM MDT...

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF HARDY RANCH AIR STRIP...OR
45 MILES NORTHEAST OF EVANSVILLE...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN CONVERSE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JAMSKI
Local storm report, May 26, 3:47 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             8 W SIDNEY              41.13N 103.12W
05/26/2010  E2.00 INCH       CHEYENNE           NE   PUBLIC

0340 PM     HAIL             5 E POTTER              41.22N 103.22W
05/26/2010  E1.25 INCH       CHEYENNE           NE   PUBLIC

            HAIL DIME SIZE TO HALF DOLLAR SIZE.

&&

DDEAL
Local storm report, May 26, 3:55 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             8 W SIDNEY              41.13N 103.12W
05/26/2010  E2.75 INCH       CHEYENNE           NE   PUBLIC

&&

DDEAL
Local storm report, May 26, 3:57 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             9 SSW CHEYENNE          41.03N 104.86W
05/26/2010  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            SIZE WAS IN QUESTION BECAUSE IT WAS FALLING SO HARD IT
            WAS A WHITE OUT. COULD NOT GET OUT OF THE BLDNG.

0343 PM     HAIL             6 SSW CHEYENNE          41.07N 104.84W
05/26/2010  M0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

0349 PM     HAIL             5 W CHEYENNE            41.15N 104.89W
05/26/2010  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

0351 PM     HAIL             CHEYENNE                41.15N 104.79W
05/26/2010  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

0356 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
05/26/2010  E60 MPH          LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:20 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill43 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.